# SDR CALA2021091001541

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,627 hours, 21,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148N21231
- Condition: Corroded
- Location: Bs 1862 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0591) THERE IS CORROSION ON THE UPPER CHORD, THAT CON NECTS THE SHELF TO THE FWD SIDE OF THE 1862.70 BULKHEAD, LOCATED ABOVE THE ELEVATOR MECHANISM, VIEWED SITTING ON TOP OF THE HOR. STAB. CENTER BOX, LOOKING AFT, FROM RBL8 TO RBL22 REMOVED CORROSION, REPAIRED AREA IAW AMES DOCUMENT 47477REA02 AT TACHED TO ECRA 5383-01003. WORK PERFORMED BY V929527 AND V921207 . PLANNING TO CONTACT EG ON OR BEFORE REACHING 49000 TOTAL AIRCRAF T FLIGHT CYCLES REGARDING UPDATED REPAIR INSTUCTIONS FOR ECRA 53 83-01003. PLANNING TO CONTACT EG ON OR BEFORE REACHING 49000 TOTAL AIRCRAF T FLIGHT CYCLES REGARDING UPDATED REPAIR INSTUCTIONS FOR ECRA 5383-01003. 27712 FLIGHT CYCLES FROM REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 49,000 TAFC..SN
